On the stability and boundedness of solutions of nonlinear vector differential equations of third order


Tunc C.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.70, no.6, pp.2232-2236, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 6
  • Publication Date: 2009
  • Doi Number: 10.1016/j.na.2008.03.002
  • Journal Name: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.2232-2236

Abstract

In this paper, by using Liapunov's second method, we establish some new results for stability and boundedness of solutions of nonlinear vector differential equations of third order. By constructing a Liapunov function, sufficient conditions for stability and boundedness of solutions of equations considered are obtained. Concerning to the subject, some explanatory examples are also given. Our results improve and include a result existing in the literature. (C) 2008 Elsevier Ltd. All rights reserved.